# SDR USAA2013073100006

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5725148200000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON RT WING LOWER FUEL DOOR 640BB AT WS 4067 INBD OF WING RIB 8.  REPLACED RT WING LOWER FUEL DOOR IAW SRM 51-72-11.
